# SDR DL76L050684

- Difficulty date: November 7, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 37,372 hours, 5,902 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SIGNIFICANT WATER LEAK AFT GALLEY BEHIND OVENS.  RTB.  REMOVED OVENS LT SIDE OF AFT GALLEY.  INSPECTED AREA AROUND OVENS, FOUND SMALL AMOUNT OF WATER IN OVENS BUT NOT OUTSIDE OF OVENS.  CLEANED UP AREA.  NO LEAKS NOTED.
